MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" BIFUSE EXT SET W/2 CHECK VALVES, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" BIFUSE EXT SET W/2 CHECK VALVES, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1003
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 6" bifuse ext set w/2 check valves, rotating luer where it was reported that iv tubing cracked and broke while attached to the patient.There was no serious harm and no adverse event reported.
 
Additional Manufacturer Narrative
The device is not available for evaluation: it has been discarded.The investigation is pending.
 
Additional Manufacturer Narrative
One used bifuse ext set was returned for evaluation.Upon visual inspection, the male luer was observed to be missing from the sample.The reported complaint of a broken set could be confirmed as the sample was observed to be missing its male luer.The probable cause of the broken sample is due to insufficient solvent coverage.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
6" BIFUSE EXT SET W/2 CHECK VALVES, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23328479
Report Number9617594-2025-02012
Device Sequence Number18784686
Product Code FMG
UDI-Device Identifier00887709000018
UDI-Public(01)00887709000018(17)300401(10)14391652
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1003
Device Lot Number14391652
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown